# SDR USAABB95003

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Identifier
- Part number: 873100251REV9
- Condition: Inoperative
- Location: 4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 0089 - THE AFT ENTRY DOOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  (X)
